Reduzible Kurven vom Maximalindex

H. Mohrmann

Mathematische Annalen (1924)

  • Volume: 92, page 58-68
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mohrmann, H.. "Reduzible Kurven vom Maximalindex." Mathematische Annalen 92 (1924): 58-68. <>.

author = {Mohrmann, H.},
journal = {Mathematische Annalen},
pages = {58-68},
title = {Reduzible Kurven vom Maximalindex},
url = {},
volume = {92},
year = {1924},

AU - Mohrmann, H.
TI - Reduzible Kurven vom Maximalindex
JO - Mathematische Annalen
PY - 1924
VL - 92
SP - 58
EP - 68
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.